# SDR SWAA2025121852529

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 59,321 hours, 31,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE COMPTARTMENT AFT GIRT BAR RETAINER MISSING ONE FASTENER.   REPLACED THE MISSING FASTENER ON THE AFT GIRT BAR RETAINER IAW SRM 51-40-02.
